# SDR AALA20020319

- Difficulty date: March 17, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
